# SDR AALA202407258845

- Difficulty date: July 24, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N850NN
- Make and model: Boeing 737823
- Aircraft serial: 40580
- Aircraft time: 41,627 hours, 17,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 00003610
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L DOOR EXIT SIGN COVER WILL NOT STAY ATTACHED. RESECURED EXIT SIGN COVER AT 2L DOOR. PER AMM 33-51-01.
